# SDR ASAA2014091109112

- Difficulty date: September 11, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 25,101 hours, 7,769 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN DIFFICULT TO COOL.  AFT CABIN COOLED OFF AFTER 1.5 HRS.  ACFT GROUNDED.  BITE PACK/ZONE TEMP CONTROLLER.  NO FAULTS REF FIM 21-62, TASK 801.  ACCOMPLISHED MIX MANIFOLD AND PACK TEMPERATURE SENSOR TESTS.  TESTS PASS FOR BOTH SIDES.  REINSTALLED AND BITE CHECKED BOTH PACK/ZONE TEMP CONTROLLERS.  BITE TEST PASSES. NO FAULTS, REF FIM 21-62/849 AND 850. RAN ENGINE & PACKS.  OPS CHECKED CABIN FWD & AFT TEMP, FROM COLD TO HOT.  DUCT TEMP 7 CABIN HEATED 7 COOLED NORMAL.  AFT CABIN COOLED WITH NO PROBLEM & INDICATIONS IN COCKPIT SHOWED SAME.  OPS NORMAL IAW MM 21-61-00-700-807-002.
